# SDR GLBA2002061

- Difficulty date: May 14, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 150,256 hours, 20,380 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: 1294000971
- Part serial: NA
- Condition: Torn
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN DOOR SEAL LEAKING, REPLACED SEAL OPS CHECKED SATISFACTORY
